A Generalised Ruelle Perron-Frobenius Theorem and Some Applications
Publications mathématiques et informatique de Rennes, no. S4 (1975), article no. 26, 12 p.
@article{PSMIR_1975___S4_A26_0,
     author = {Walters, Peter},
     title = {A Generalised Ruelle Perron-Frobenius Theorem and Some Applications},
     journal = {Publications math\'ematiques et informatique de Rennes},
     eid = {26},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {S4},
     year = {1975},
     language = {en},
     url = {www.numdam.org/item/PSMIR_1975___S4_A26_0/}
}
Walters, Peter. A Generalised Ruelle Perron-Frobenius Theorem and Some Applications. Publications mathématiques et informatique de Rennes, no. S4 (1975), article  no. 26, 12 p. http://www.numdam.org/item/PSMIR_1975___S4_A26_0/

[1] R.L. Adler F-expansions revisited. Recent Advances in Topological Dynamics. Springer lecture notes. Vol. 318. | MR 389825 | Zbl 0257.28012

[2] R. Bowen Equilibrium states and the Ergodic Theory of Anosov Diffeomorphisms. Springer lecture notes Vol. 470. | MR 2423393 | Zbl 1172.37001

[3] M. Keane Strongly mixing g-measures Invent. Math. 16 (1972) 309-324 | EuDML 142151 | MR 310193 | Zbl 0241.28014

[4] K. Krzyzewski On Expanding mappings Bull de l'acadamie Polonaise des sciences Vol. XIX No. 1 1971. | MR 289753 | Zbl 0208.06903

[5] F. Ledrappier Principe variationnel et systemes dynamiques symboliques. Commen. Maths. Phys. 33 (1973) PP 119-128. | MR 404584 | Zbl 0271.28010

[6] F. Ledrappier Mechanique statistique de l'equilibre pour un revetement. Preprint.

[7] M. Ratner Anosov flows with Gibbs measures are also Bernoullian. Israel J. Math. To appear. | MR 374387 | Zbl 0304.28011

[8] D. Ruelle Statistical mechanics of a one-dimensional lattice gas. Comm. Math. Phys. 9 (1968) 267-278 | MR 234697 | Zbl 0165.29102

[9] M. Shub Endomorphisms of compact differentiable manifolds. A.J.M. XC1 Jan. 1969. | MR 240824 | Zbl 0201.56305

[10] P. Walters A variational principle for the pressure of a continuous transformation. To appear in A.J.M. | Zbl 0318.28007

[11] P. Walters Ruelle's operator theorem and g-measures. To appear in Trans. A. M . S. | Zbl 0331.28013